# SDR ASAA2021110736538

- Difficulty date: November 7, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 22,948 hours, 7,175 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400010360
- Part serial: DM1108152
- Condition: Damaged
- Location: #1 Engine
- Part time: 22,944 hours, 7,174 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER T/C 78472010 #1 ENG FAN BLADE LUBE #12 BLADE CU-NI-IN COATING MISSING BEYOND LIMITS OF CONVEX SIDE. GROUNDED - YES. REPLACED #1 ENG FAN BLADE #12 AND ITS PAIR. INSTALLATION ACCOMPLISHED ON T/C 78472010.
